# SDR USAA2011091500008

- Difficulty date: August 24, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N544824
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 GALVANIC CORROSION ON INTERCOSTAL ATTACH ANGLE CHORD BETWEEN BS 1280 TO BS 1310, RBL 25.  REPLACED INTERCOSTAL ATTACH ANGLE CHORD BETWEEN BS 1280 TO BS 1310, RBL 25 B757 SRM 51-40-02.
